The gaps in the spectrum of the Schrödinger operator

Tom 69 / 2005

Haizhong Li, Linlin Su Banach Center Publications 69 (2005), 91-102 MSC: Primary 35P15; Secondary 58G25. DOI: 10.4064/bc69-0-5

Streszczenie

We obtain inequalities between the eigenvalues of the Schrödinger operator on a compact domain $\Omega$ of a submanifold $M$ in $R^{N}$ with boundary $\partial \Omega$, which generalize many existing inequalities for the Laplacian on a bounded domain of a Euclidean space. We also establish similar inequalities for a closed minimal submanifold in the unit sphere, which generalize and improve Yang-Yau's result.

Autorzy

  • Haizhong LiDepartment of Mathematical Sciences
    Tsinghua University
    Beijing, 100084
    People's Republic of China
    e-mail
  • Linlin SuDepartment of Mathematical Sciences
    Tsinghua University
    Beijing, 100084
    People's Republic of China

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek